MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 150003
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit is not working as expected by not holding peep in cmv and peep.Patient involvement unknown.
 
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer and h6.Evaluation codes: updated.D3, g1,2 email is: (b)(6).One device was received with a missing valve diaphragm.The patient valve seat contained dents on the outer rim.Per functional testing, the complaint was confirmed.The root cause was due to the missing valve diaphragm and attributed to the user.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced valve diaphragm.Replaced oscillator, patient valve seat.Installed new mri battery, sintered filters, and o-rings.Adjusted peak inspiratory control, "texp and tins" controls and o2 concentration control to tolerance.Performed preventative maintenance (pm), recalibrated unit, cleaned and affixed new service label.The device passed all functional and delivery tests.

Brand Name
PNEUPAC VENTILATORS BABYPAC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16891867
Report Number3012307300-2023-05357
Device Sequence Number5956468
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown